# SDR DL76G071446

- Difficulty date: November 12, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 34,603 hours, 5,159 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Unknown
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

C HYD PUMP NR 1, RETURNED TO GATE, C1 ELECT HYD PUMP OPS OK AT GATE WITH ENGINES RUNNING SUSPECT ELECT LOAD SHED PROBLEM ALL OPS OK NOW.
